# SDR 3GMA20130628005

- Difficulty date: June 28, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N481LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9392
- Aircraft time: 861 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Condition: Multiple Fail
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PASSING THE INTIAL APPROACH FIX ON GPS.  EXPERIENCED A COMPLETE LOSS OF PFD, ND, CAD AND VEMD.  ALL SCREENS WENT BLANK FOR ABOUT 30 SECONDS THEN FLICKERED A DOZEN TIMES THEN CAME BACK ON TO STAY ON.   RETURNED TO HOME BASE VFR WITH NO MORE OCCURENCES.
